# SDR ASAA2021030334315

- Difficulty date: March 3, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 39,043 hours, 11,545 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 147A571017
- Part serial: NR
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT RIGHT HAND SIDE @ OR ABOUT STATION 1016 GALLEY MOUNT RAILCORRODED.DOT: N166. GROUNDED - YES. REMOVED CORROSION - ORIGINAL THICKNESS .050, REM0VED .025, REMAINING .025 AND FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-15. REMOVED AND REPLACED SUPPORT IAW B737-800 SRM 51-40-02 REF BAC DWG 147A5700REMOVED DOT.
